Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Algebraic aspects of prolongations


Author: H. H. Johnson
Journal: Proc. Amer. Math. Soc. 16 (1965), 123-125
MSC: Primary 57.70; Secondary 22.90
DOI: https://doi.org/10.1090/S0002-9939-1965-0178098-7
MathSciNet review: 0178098
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] É. Cartan, Les systèmes différentiels extérieurs et leurs applications géométriques, Hermann, Paris, 1945.
  • [2] -, Oeuvres complètes. III, Vol. 2, Gauthier-Villars, Paris, 1953.
  • [3] E. Kähler, Einfuhrung in die Theorie der Systeme von Differentialgleichungen, Teubner, Leipzig, 1934.
  • [4] Masatake Kuranishi, On E. Cartan’s prolongation theorem of exterior differential systems, Amer. J. Math. 79 (1957), 1–47. MR 0081957, https://doi.org/10.2307/2372381
  • [5] Masatake Kuranishi, On the local theory of continuous infinite pseudo groups. II, Nagoya Math. J. 19 (1961), 55–91. MR 0142694
  • [6] Yozô Matsushima, On a theorem concerning the prolongation of a differential system, Nagoya Math. J. 6 (1953), 1–16. MR 0058817

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.70, 22.90

Retrieve articles in all journals with MSC: 57.70, 22.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0178098-7
Article copyright: © Copyright 1965 American Mathematical Society